# SDR FDEA202209032161

- Difficulty date: September 3, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AFA78155
- Condition: Cracked
- Location: Bs 1601
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CTR CARGO, STA. 1601 HAS A SHEAR CLIP CRACKED FROM LOG 49L TO 50R. REPAIRED SHEAR CLIP AT CTR CARGO, STA. 1601 FROM LOG 49L TO 50R PER SRM 53-00-06-2R FIG   202. ORIG SUB DATE:  9/6/2022
